# SDR SWIA201333456

- Difficulty date: April 30, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 13,969 hours, 8,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR HAS TWO CHAFES ON INBOARD SEAL RETAINER.  (C-CHECK)  COMPLIED WITH FORWARD BAGGAGE BAY DOOR PERMANENT REPAIR IAW REO.
